# SDR ASAA0510308

- Difficulty date: September 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65549607
- Condition: Cut
- Location: Fom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FAIL/SAFE AT BS 360 TO BE CUT FOR ACCESS AT STRINGER 26 RT.  REPAIRED IAW B737-200 SRM 51-40-3 FIGURE 1.  (M)
